# SDR SWAA2022011707021

- Difficulty date: April 7, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 41,819 hours, 24,110 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221CF
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 221CF; FACE SHEET PLIES DAMAGED. / REPAIRED DAMAGE TOO UPPER SURFACE FACESHHET ON PANEL @221CF IAW B737-700 53-00-50-2R-1; SRM 53-00-50-2R-0 REPAIR GENERAL ; B737 NDT PART 1 51-05-01
